# SDR CALA2022042901107

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 17,289 hours, 1,859 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTED MSG DISPLAYED LEFT HAND CACP DR 5L RESET ACFT POWER MSG CLEARED.
